- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 236712, 10 pages
Multiplicity of Solutions for Perturbed Nonhomogeneous Neumann Problem through Orlicz-Sobolev Spaces
Department of Mathematics and Computational Sciences, Hengyang Normal University, Hengyang, 421008 Hunan, China
Received 14 July 2012; Accepted 31 August 2012
Academic Editor: Juntao Sun
Copyright © 2012 Liu Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- V. Zhikov, “Averaging of functionals of the calculus of variations and elasticity,” Mathematics of the USSR-Izvestiya, vol. 29, pp. 33–66, 1987.
- T. C. Halsey, “Electrorheological fluids,” Science, vol. 258, no. 5083, pp. 761–766, 1992.
- M. Mihăilescu and V. Rădulescu, “A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids,” Proceedings of The Royal Society of London A, vol. 462, no. 2073, pp. 2625–2641, 2006.
- Y. Chen, S. Levine, and M. Rao, “Variable exponent, linear growth functionals in image restoration,” SIAM Journal on Applied Mathematics, vol. 66, no. 4, pp. 1383–1406, 2006.
- H. Nakano, Modulared Semi-Ordered Linear Spaces, Maruzen, Tokyo, Japan, 1950.
- J. Musielak and W. Orlicz, “On modular spaces,” Studia Mathematica, vol. 18, pp. 49–65, 1959.
- R. A. Adams, “On the Orlicz-Sobolev imbedding theorem,” vol. 24, no. 3, pp. 241–257, 1977.
- A. Cianchi, “A sharp embedding theorem for Orlicz-Sobolev spaces,” Indiana University Mathematics Journal, vol. 45, no. 1, pp. 39–65, 1996.
- T. K. Donaldson and N. S. Trudinger, “Orlicz-Sobolev spaces and imbedding theorems,” vol. 8, pp. 52–75, 1971.
- M. M. Rao and Z. D. Ren, Theory of Orlicz Spaces, vol. 146, Marcel Dekker, New York, NY, USA, 1991.
- P. Clément, B. de Pagter, G. Sweers, and F. de Thélin, “Existence of solutions to a semilinear elliptic system through Orlicz-Sobolev spaces,” Mediterranean Journal of Mathematics, vol. 1, no. 3, pp. 241–267, 2004.
- M. Mihăilescu and D. Repovš, “Multiple solutions for a nonlinear and non-homogeneous problem in Orlicz-Sobolev spaces,” Applied Mathematics and Computation, vol. 217, no. 14, pp. 6624–6632, 2011.
- G. Bonanno, G. M. Bisci, and V. Rădulescu, “Existence of three solutions for a non-homogeneous Neumann problem through Orlicz-Sobolev spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 74, no. 14, pp. 4785–4795, 2011.
- N. Halidias and V. K. Le, “Multiple solutions for quasilinear elliptic Neumann problems in Orlicz-Sobolev spaces,” Boundary Value Problems, vol. 3, pp. 299–306, 2005.
- A. Kristály, M. Mihăilescu, and V. Rădulescu, “Two non-trivial solutions for a non-homogeneous Neumann problem: an Orlicz-Sobolev space setting,” Proceedings of the Royal Society of Edinburgh A, vol. 139, no. 2, pp. 367–379, 2009.
- B. Ricceri, “A further three critical points theorem,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 9, pp. 4151–4157, 2009.
- B. Ricceri, “A three critical points theorem revisited,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 70, no. 9, pp. 3084–3089, 2009.
- B. Ricceri, “Existence of three solutions for a class of elliptic eigenvalue problems,” Mathematical and Computer Modelling, vol. 32, no. 11–13, pp. 1485–1494, 2000.
- J. Lamperti, “On the isometries of certain function-spaces,” Pacific Journal of Mathematics, vol. 8, pp. 459–466, 1958.